BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
The generalized Szendrei expansion of an R-unipotent semigroup

Participants in the publication
Mário J. J. Branco (Author)
Dep. Matemática
CEMAT-Ciências - Centro de Matemática Computacional e Estocástica-Ciências
Gracinda M. S. Gomes (Author)
Dep. Matemática
CEMAT-Ciências - Centro de Matemática Computacional e Estocástica-Ciências

Scope
International

Refereeing
Yes

Summary
The generalized Szendrei expansion S^Pr is defined for an R-unipotent semigroup S and the projection of S^Pr onto S is proved to be an initial object in the category of all F-morphisms onto S. Also, the languages recognized by these expansions are described following the semidirect product principle.

Date of Submisson/Request
2008-02-04
Date of Acceptance
2008-11-24
Date of Publication
2009-04-09

Where published
Acta Mathematica Hungarica

Publication Identifiers
ISSN - 0236-5294

Publisher
Springer Science and Business Media LLC

Volume
123
Number
1-2

Number of pages
16
Starting page
11
Last page
26

Document Identifiers
DOI - https://doi.org/10.1007/s10474-009-8025-1
URL - http://dx.doi.org/10.1007/s10474-009-8025-1

Rankings
SCIMAGO Q2 (2008) - 0.926 - Mathematics (miscellaneous)


Export

APA
Mário J. J. Branco, Gracinda M. S. Gomes, (2009). The generalized Szendrei expansion of an R-unipotent semigroup. Acta Mathematica Hungarica, 123, 11-26. ISSN 0236-5294. eISSN . http://dx.doi.org/10.1007/s10474-009-8025-1

IEEE
Mário J. J. Branco, Gracinda M. S. Gomes, "The generalized Szendrei expansion of an R-unipotent semigroup" in Acta Mathematica Hungarica, vol. 123, pp. 11-26, 2009. 10.1007/s10474-009-8025-1

BIBTEX
@article{50195, author = {Mário J. J. Branco and Gracinda M. S. Gomes}, title = {The generalized Szendrei expansion of an R-unipotent semigroup}, journal = {Acta Mathematica Hungarica}, year = 2009, pages = {11-26}, volume = 123 }